On neutrosophic submodules of a module


ÇETKİN V. , Varol B. P. , Aygun H.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.46, no.5, pp.791-799, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 5
  • Publication Date: 2017
  • Doi Number: 10.15672/hjms.2017437
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.791-799

Abstract

The target of this study is to observe some of the algebraic structures of a single valued neutrosophic set. So, we introduce the concept of a neutrosophic submodule of a given classical module and investigate some of the crucial properties and characterizations of the proposed concept.